# SDR UPS07M50730

- Difficulty date: August 16, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORZ STAB CTR SECTION BARREL NUT BORE RT NR 5 FOUND WITH CORROSION.  CORR AT BARREL NUT BORE RMVD SRM 51-21-01 VII R38.  BOTTOM RMN BLEND OUT 0.04 0" BORE REAM TO 0.988" DIA RMN BLEND OUT 0.0025" DEEP.  EXCEEDED LIMITS.  BARREL NUT BORE, BLEND OUT VOIDS & BOTTOM PERIPHERY RADIUS SMOOTHEN & PROTECTED SRM 51-21-01 VII R38.  SLEEVE BUSHING FAB & INSTALLED PER EO MD11-5510-19. 409-L, FIG 5.  REPAIR C/O IS ACCEPTABLE PER EN 1523-07.
